# SDR CA130314009

- Difficulty date: March 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 468307
- Condition: Mismanufactured
- Location: Mlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT MFG HAS BEEN NOTIFIED THAT SOME 46830-7, ACTUATOR UNITS HAVE BEEN ASSEMBLED WITH THE SCRAPER INSTALLED IN REVERSE TO THE ENGINEERING DWG REQUIREMENTS.
